Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2011 (2011), Article ID 762486, 32 pages
http://dx.doi.org/10.1155/2011/762486
Research Article

A Class of Bridges of Iterated Integrals of Brownian Motion Related to Various Boundary Value Problems Involving the One-Dimensional Polyharmonic Operator

1Institut Camille Jordan, CNRS UMR5208, Université de Lyon, 20 avenue Albert Einstein, 69621 Villeurbanne Cedex, France
2Institut National des Sciences Appliquées de Lyon, Bâtiment Léonard de Vinci, 20 avenue Albert Einstein, 69621 Villeurbanne Cedex, France

Received 8 August 2011; Accepted 4 October 2011

Academic Editor: R. Liptser

Copyright © 2011 Aimé Lachal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Lachal, β€œStudy of some new integrated statistics: computation of Bahadur efficiency, relation with non-standard boundary value problems,” Mathematical Methods of Statistics, vol. 10, no. 1, pp. 73–104, 2001. View at Google Scholar
  2. A. Lachal, β€œBridges of certain Wiener integrals. Prediction properties, relation with polynomial interpolation and differential equations. Application to goodness-of-fit testing,” in Bolyai Society Mathematical Studies X. Limit Theorems, Balatonlelle (Hungary), 1999, pp. 1–51, Budapest, Hungary, 2002.
  3. N. Henze and Y. Y. Nikitin, β€œA new approach to goodness-of-fit testing based on the integrated empirical process,” Journal of Nonparametric Statistics, vol. 12, no. 3, pp. 391–416, 2000. View at Google Scholar
  4. N. Henze and Ya. Yu. Nikitin, β€œWatson-type goodness-of-fit tests based on the integrated empirical process,” Mathematical Methods of Statistics, vol. 11, no. 2, pp. 183–202, 2002. View at Google Scholar
  5. C. L. Dolph and M. A. Woodbury, β€œOn the relation between Green's functions and covariances of certain stochastic processes and its application to unbiased linear prediction,” Transactions of the American Mathematical Society, vol. 72, pp. 519–550, 1952. View at Google Scholar
  6. L. Carraro, β€œÉtude de la covariance de quelques processus Gaussiens en liaison avec la propriété de Markov,” Stochastic Processes and Their Applications, vol. 35, no. 2, pp. 251–265, 1990. View at Google Scholar
  7. X. Chen and W. V. Li, β€œQuadratic functionals and small ball probabilities for the m-fold integrated brownian motion,” Annals of Probability, vol. 31, no. 2, pp. 1052–1077, 2003. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  8. A. Lachal, β€œRegular points for the successive primitives of Brownian motion,” Journal of Mathematics of Kyoto University, vol. 37, no. 1, pp. 99–119, 1997. View at Google Scholar
  9. A. Lachal, β€œLocal asymptotic classes for the successive primitives of Brownian motion,” Annals of Probability, vol. 25, no. 4, pp. 1712–1734, 1997. View at Google Scholar
  10. Z. Lin, β€œPath properties of the primitives of a Brownian motion,” Journal of the Australian Mathematical Society, vol. 70, no. 1, pp. 119–133, 2001. View at Google Scholar
  11. A. I. Nazarov, β€œExact L2-small ball asymptotics of Gaussian processes and the spectrum of boundary-value problems,” Journal of Theoretical Probability, vol. 22, no. 3, pp. 640–665, 2009. View at Publisher Β· View at Google Scholar
  12. A. I. Nazarov and Y. Y. Nikitin, β€œExact L2-small ball behavior of integrated Gaussian processes and spectral asymptotics of boundary value problems,” Probability Theory and Related Fields, vol. 129, no. 4, pp. 469–494, 2004. View at Google Scholar
  13. R. Zhang and Z. Lin, β€œA functional LIL for m-Fold integrated Brownian motion,” Chinese Annals of Mathematics. Series B, vol. 27, no. 4, pp. 459–472, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  14. G. Wahba, β€œImproper priors, spline smoothing and the problem of guarding against model error in regression,” Journal of the Royal Statistical Society. Series B, vol. 40, no. 3, pp. 364–372, 1978. View at Google Scholar
  15. G. Wahba, β€œBayesian “confidence intervals” for the cross-validated smoothing spline,” Journal of the Royal Statistical Society. Series B, vol. 45, no. 1, pp. 133–150, 1983. View at Google Scholar
  16. A. Lachal, β€œSur la distribution de certaines fonctionnelles de l'intégrale du mouvement Brownien avec dérives parabolique et cubique,” Communications on Pure and Applied Mathematics, vol. 49, no. 12, pp. 1299–1338, 1996. View at Google Scholar
  17. I. Naimark, Linear Differential Operators. Part II: Linear Differential Operators in Hilbert Spaces, Frederick Ungar Publishing, New York, NY, USA, 1968.
  18. A. Lachal, β€œA class of bridges of iterated integrals of Brownian motion related to various boundary value problems involving the one-dimensional polyharmonic operator,” http://arxiv.org/abs/1108.2132.